# SDR DALA2023050803600

- Difficulty date: May 5, 2023
- Submitted: May 8, 2023
- Operation: Air carrier
- Aircraft: N699DL
- Make and model: Boeing 757232
- Aircraft serial: 29970
- Aircraft time: 76,560 hours, 29,018 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 699 EXIT SIGN FELL OFF OVER EXIT ROW. CORRECTIVE ACTION: REINSTALLED LENS AND EMERGENCY LIGHTS CK NML. (4194142)
